# SDR REXA2015020400209

- Difficulty date: February 4, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 RT ENG FWD CORE COWL HAS CHAFE MARKS ON THE INSIDE AT 7 INCHES FROM FWD END & 9.5 INCHES FROM LATCH SIDE OF COWL.  REPAIRED DAMAGED AREA ON RT LOWER FWD CORE COWL IAW EA CRJ 954-03245.
